# SDR FDEA202208162149

- Difficulty date: August 16, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA77695
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUSELAGE FAIRING FRAME - STA.5-53 BTWN LONGS 44-45 - CRACK AT FRAME TO   FUSELAGE SUPPORT ANGLE. (COMMON TO PANELS 152KT/152JT) INSTALLED FILLER ANGLE AND REPAIR ANGLE REF. MD-11 SRM 53-00-00-2R FIG. 210 PG. 43-47 SH.   1-4.  ORIG SUB DATE:  9/6/2022
